# SDR TWRA9902

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MS24266R12
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 51 - SFO-JFK - AFT CARGO FIRE WARNING CAME ON DURING DESCENT, FOLLOWED EMERGENCY CHECKLIST, DISCHARGED NR 1 FIRE BOTTLE.  LOWER CARGO FIRE BOTTLE NR 2 PUSHBUTTON WOULD NOT PUSH IN TO DISCHARGE THE FIRE BOTTLE.  ON INSPECTION, FOUND BULK CARGO COMPT SMOKE DETECTOR CANNON PLUG BACK SHEEL BROKEN WITH TWO BROKEN WIRES.  REPAIRED BROKEN WIRES AND REMOVED AND REPLACED BACKSHELL NR 6 SMOKE DETECTOR AND PLUG.  REMOVED AND REPLACED ALL AFT CARGO COMPARTMENT SMOKE DETECTORS AND AMPS PRECAUTIONARY.  REMOVED AND REPLACED NR 1 CARGO FIRE BOTTLE PER MM 26-23-01.  SQUIB OPS CHECK OK PER MM 26-23-02.  (M)
